CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Halman, Nir and Klabjan, Diego and Mostagir, Mohamed et al. (2009) A Fully Polynomial-Time Approximation Scheme for Single-Item Stochastic Inventory Control with Discrete Demand. Mathematics of Operations Research, 34 (3). pp. 674-685. ISSN 0364-765X. http://resolver.caltech.edu/CaltechAUTHORS:20090911-153600795

This list was generated on Tue May 30 02:19:36 2017 PDT.